# SDR AALA20130522015

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT, STATIONS 727H TO 767, RT BUTTLINE 21 AND WATERLINE 158.  REPAIRED FLOOR TO SIDEWALL SUPPORT IAW SRM 53-00-53-2R-5.
